| Model Number |
VICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 work order search: no similar complaints within associated lots were found.Manufacturer narrative: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.(b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.The lens was removed and replaced for a different model lens and the problem was resolved.
Additional Manufacturer Narrative
H3: lens was returned with moisture in a microcentrifuge vial with residue/debris on the product.Visual inspection found no visible damage to the lens.Dimensional and functional inspection found the lens to be within specifications.Udi: (b)(4).Claim# (b)(4).